# SDR COEA0702902

- Difficulty date: April 24, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: S52176226204
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT CARGO DOOR LOWER CENTER ANGLE HAS LEVEL 2 CORROSION.  REMOVED LOWER CENTER ANGLE.  INSTALLED NEWLY FABRICATED LOWER CENTER ANGLE.  (K)
